Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Had sinus and bronchial infection, joint pain, have thrush. On augmentin, bactrim and avelox. Will I feel better?

I had a sinus and bronchial infection that would not clear up. I was prescribed several antibiotics behind each other, z-pack, bactrim ds, augmentin (twice)and avelox, finally to be precribed another in which I refused to take. I was given diflucan to offset a yeast infection during the course of the treatments. My tase buds have been altered after a short episode of oral "thrush" after the avelox, which the dr discontinued due to severe joint pain. I took 7 days out of 10 day treatment. I was not treated for the thrush, it was clearing up very fast. since, I have have altered taste. First, no tast, then some taste (tangy , tart) . Now my entire mouth has a smooth surface including my tongue. I can taste a few things, like diet mtn dew, salty, spicy. Its confusing. I am concerned because I am now about three weeks into this with no change. I take Other medications for anxiety and depression, which I have been on a low-steady regiment for about5 years.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The change in the taste sensation can be related to the recurrent infections or due to vitamin B complex deficiency due to the illness. You can start with vitamin B complex supplements for at least two weeks and see if it helps.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 10 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor